Journal of Mathematics and Statistics

Transient Solution of the M/M/C1 Queue with Additional C2 Servers for Longer Queues and Balking

R. O. Al-Seedy, A. A. El-Sherbiny, S. A. EL-Shehawy and S. I. Ammar

DOI : 10.3844/jmssp.2008.21.25

Journal of Mathematics and Statistics

Volume 4, Issue 1

Pages 21-25

Abstract

The goal of this research is to discuss the M/M/C1 queue with additional C2 servers for longer queues and balking. By using generating function technique the transient probabilities are derived in terms of the modified Bessel function.

Copyright

© 2008 R. O. Al-Seedy, A. A. El-Sherbiny, S. A. EL-Shehawy and S. I. Ammar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.